English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 54568/89241 (61%)
造訪人次 : 10579294      線上人數 : 40
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41413


    題名: Maximizing spectral radius of unoriented Laplacian matrix over bicyclic graphs of a given order
    作者: Fan, Yi-zheng;譚必信;Tam, Bit-shun;Zhou, Jun
    貢獻者: 淡江大學數學學系
    關鍵詞: Unoriented Laplacian matrix;Spectral radius;Bicyclic graph
    日期: 2008-07-01
    上傳時間: 2010-01-28 07:30:27 (UTC+8)
    出版者: Taylor & Francis
    摘要: For every integer n≥4, it is proved that there is a unique graph of order n which maximizes the spectral radius of the unoriented Laplacian matrix over all bicyclic graphs of order n, namely, the graph obtained from the cycle C 4 by first adding a chord and then attaching n − 4 pendant edges to one end of the chord.
    關聯: Linear and Multilinear Algebra 56(4), pp.381-397
    DOI: 10.1080/03081080701306589
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML81檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋